Asymptotic behaviour of solutions of a nonlinear diffusion equation

C.J. Duijn, van, L.A. Peletier

    Research output: Contribution to journalArticleAcademicpeer-review

    24 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    No abstract.
    Original languageEnglish
    Pages (from-to)363-377
    Number of pages15
    JournalArchive for Rational Mechanics and Analysis
    Volume65
    Issue number4
    DOIs
    Publication statusPublished - 1977

    Fingerprint Dive into the research topics of 'Asymptotic behaviour of solutions of a nonlinear diffusion equation'. Together they form a unique fingerprint.

    Cite this